MathSciNet Relay Station
MathSciNet bibliographic data
MR1916549 (2003e:47066) 47B48 (46H40 47A10 47B99)
Mathieu, Martin; Schick, Gerhard J. First results on spectrally bounded operators. Studia Math. 152 (2002), no. 2, 187–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement